Alert archive / Louisiana / Special Weather Statements in 2012
Special Weather Statement, NWS Lake Charles, LA
NWS Lake Charles, LA issued this special weather statement at Jul 19, 2012, 10:01 PM CDT for Lafayette Parish, Saint Landry Parish, Louisiana. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 19, 2012, 10:01 PM CDT (03:01 UTC)
- Expired
- Jul 19, 2012, 10:30 PM CDT
- In force
- 29 min
- Issued by
- NWS Lake Charles, LA
Counties Lafayette Parish, LA, Saint Landry Parish, LA
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 00:00Z, 3.0 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2540 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 1135 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 22 m²/s²
- 0-3 km storm-relative helicity
- 42 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
175
WWUS84 KLCH 200301
SPSLCH
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1001 PM CDT THU JUL 19 2012
LAZ032-033-043>045-200330-
ST. LANDRY LA-LAFAYETTE LA-EVANGELINE LA-ACADIA LA-
UPPER ST. MARTIN LA-
1001 PM CDT THU JUL 19 2012
...SIGNIFICANT WEATHER ADVISORY FOR ST. LANDRY...LAFAYETTE...
EVANGELINE...ACADIA AND ST. MARTIN PARISHES UNTIL 1030 PM CDT...
AT 1000 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF STRONG THUNDERSTORMS...ALONG A LINE EXTENDING FROM 8 MILES
SOUTH OF VILLE PLATTE TO LEONVILLE TO WHISKEY BAY...MOVING SOUTH AT
20 MPH.
* THE LINE OF STRONG THUNDERSTORMS WILL BE NEAR...
SWORDS AND GRAND COTEAU BY 1010 PM...
LAKE PELBA AND SUNSET BY 1015 PM...
EUNICE AND CECILIA BY 1020 PM...
BASILE...RICHARD...HENDERSON AND CHURCH POINT BY 1025 PM...
THE PRIMARY THREATS FROM THESE STORMS ARE FREQUENT LIGHTNING AND WIND
GUSTS 35 TO 45 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING
UNTIL THESE STORMS HAVE PASSED.
LAT...LON 3015 9162 3019 9204 3042 9260 3049 9263
3050 9231 3079 9227 3069 9193 3068 9173
3061 9175 3051 9173 3045 9164 3039 9162
3037 9164 3030 9160
$$
13What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this special weather statement went out at Jul 19, 9:56 PM CDT, 5 minutes earlier.
Area forecast discussion, Jul 19, 9:56 PM CDT, 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LAKE CHARLES LA 956 PM CDT THU JUL 19 2012 .UPDATE... LARGE OUTFLOW BOUNDARY FROM PREVIOUS MCS OVER MS/SE LA CONTINUES TO MOVE WSW AT 20-25 MPH ACROSS C LA...WITH LARGE CLUSTER OF TSRA DEVELOPING ALONG AND BEHIND IT ACROSS C AND SC LA. THUS HIGHER POPS CONTINUE HERE FOR THE NEXT FEW HOURS...BUMPING UP POPS A BIT FURTHER WESTWARD IN THIS UPDATE. THE ACTIVITY IS EXPECTED TO DIMINISH AROUND MIDNIGHT...LEAVING SLIGHT CHANCE AFTER MIDNIGHT FOR RESIDUAL OUTFLOW BOUNDARY INTERACTIONS THAT WILL CONTINUE INTO THE OVERNIGHT HOURS. DML && .PREV DISCUSSION... /ISSUED 743 PM CDT THU JUL 19 2012/ DISCUSSION... FOR THE 00Z TAF PACKAGE. AVIATION... ISOLATED SHOWERS AND THUNDERSTORMS ACROSS PARTS OF SOUTH CENTRAL LOUISIANA. WILL MAINTAIN A VCTS FOR KARA AND CONTINUE TO MONITOR RADAR FOR POSSIBLE AMDS AT KLFT AND KARA. WILL ALSO BE MONITORING LARGE CONVECTIVE CLUSTER OFF TO OUR NE DIVING SOUTHWESTWARD THRU NE LA AND WEST CENTRAL MS. HIRES WINDOWS AND ONLINE 4KM WRF SUGGEST THIS COULD POSE A PROBLEM FOR PARTS OF CENTRAL AND SOUTH CENTRAL LOUISIANA DURING THE EVENING HOURS. FOR NOW WILL PREVAIL VFR. INTRODUCED VCTS FOR SOUTH CENTRAL LA TERMINALS MID MORNING FRIDAY...WITH MODEL GUIDANCE INDICATING CONVECTION WILL DEVELOP FARTHER WEST THAN IT DID TODAY. TEMPO AND/OR PREVAILING GROUPS WILL BE CONSIDERED FOR THE NEXT ISSUANCE. 13 PREV DISCUSSION... /ISSUED 656 PM CDT THU JUL 19 2012/ UPDATE... LARGE OUTFLOW BOUNDARY FROM MCS OVER MS/SE LA CONTINUES W AT 15-20 MPH CROSSING ATCHAFALAYA RIVER EARLY THIS EVENING. TSRA INCREASED OVER THE LOWER ATCHAFALAYA BASIN INTO ST. MARTIN/ST. MARY/IBERIA PARISHES DURING THE LATE AFTERNOON HOURS. EXPECTING AN INCREASE IN COVERAGE FURTHER NORTH AND WEST AS THIS OUTFLOW BOUNDARY CONTINUES WESTWARD THE NEXT FEW HOURS. THUS...UPDATED FORECAST TO RAISE SHRA/TSRA CHANCES THIS EVENING. OTHERWISE...NO OTHER CHANGES MADE. DML PREV DISCUSSION... /ISSUED 438 PM CDT THU JUL 19 2012/ SYNOPSIS... LATEST UPPER AIR AND WATER VAPOR ANALYSIS SHOWS UPPER HIGH CNTRD NR THE WRN OK PANHANDLE/SE CO WITH DISTURBANCES ROTATING AROUND ITS PERIPHERY. ONE OF THESE DISTURBANCES IS TRAVELING SW ACRS SRN MS AND SE LA PRODUCING A LARGE COMPLEX OF THUNDERSTORMS FM JACKSON TO NEW ORLEANS. AT THE SFC...HIGH PRESSURE WAS RIDGING ACRS FLA INTO THE CNTL GULF...WITH MOIST SLY WINDS OVER THE AREA. WHILE THINGS HAVE BEEN ACTIVE EAST OF THE AREA TODAY...CONVECTION HAS BEEN MOSTLY ISOLATED AND CONFINED TO COASTAL AREAS ACRS THE LCH CWA. TEMPERATURES HAVE BEEN WARM THIS AFTN WITH LOW TO MID 90S ACRS MUCH OF THE AREA AS OF 4 PM...ALTHOUGH SHOWERS NEAR KLCH AND KBPT HAVE COOLED TEMPS TO THE LOWER 80S DURING THE PAST HOUR. DISCUSSION... WILL KEEP AN EYE ON CONVECTION EAST OF THE AREA THROUGH THE EARLY EVENING HOURS...WITH THE POSSIBILITY OF A FEW SHOWERS OR STORMS DEVELOPING OVER OUR ERN ZONES ONCE THE OUTFLOW BOUNDARY REACHES OUR ZONES. HOWEVER...MODELS SHOW ACTIVITY DIMINISHING WITH SUNSET SO AT THIS TIME AM NOT ANTICIPATING MORE THAN A SLT CHC FOR WESTERN PORTIONS OF THE ATCHAFALAYA BASIN. OTHERWISE...ISOLATED SHOWERS AND STORMS ALONG AND SOUTH OF I-10 SHOULD BE DISSIPATING WITH THE LOSS OF DAYTIME HEATING. EXPECT TO SEE A GENERAL INCREASE IN RAIN CHANCES THROUGH THE WEEKEND...ESPECIALLY OVER THE ERN ZONES AS DEEPER MOISTURE SLIDES WWD OVER THE AREA. THE UPPER LEVEL HIGH WILL REMAIN MORE OR LESS CNTRD OVER COLORADO THROUGH SUNDAY...WITH SEVERAL DISTURBANCES TRAVELING SWWD AROUND THE E/SE PERIPHERY OF THE UPPER RIDGE. AS IS SOMETIMES THE CASE WITH A N TO NE WIND REGIME ALOFT...THERE IS THE POSSIBILITY OF A FEW STRONG TO SEVERE STORMS AND THE SPC DAY THREE OUTLOOK INDICATES A LOW PROBABILITY OF ORGANIZED SEVERE STORMS. AT THE SFC...THERE WILL BE LITTLE CHANGE IN SYNOPTIC FEATURES THROUGH THE PERIOD WITH SFC HIGH PRESSURE RIDGING OVER THE GULF COAST STATES FROM THE WRN ATLANTIC. THIS WILL MAINTAIN AN INFLUX OF GULF MOISTURE OVER THE REGION. BY EARLY NEXT WEEK...THE UPPER TROF OVER THE SE STATES WILL RETROGRADE...MOVING WEST OF THE AREA. THE UPPER HIGH IS EXPECTED TO BUILD BACK OVER THE REGION...HELPING TO LIMIT CONVECTION TO MAINLY THE WIDELY SCT DIURNAL VARIETY. IN ADDITION...AFTN HIGHS ARE EXPECTED TO CLIMB BACK INTO THE MID 90S. MARINE... SFC HIGH PRESSURE EXTENDS WESTWARD THROUGH THE CNTL GULF OF MEXICO AND WILL MAINTAIN LIGHT TO MODERATE SOUTH TO SOUTHWEST WINDS THROUGH THE WEEKEND. A FEW DISTURBANCES ALOFT WILL TRAVEL SOUTHWARD THROUGH THE WESTERN GULF COAST STATES...BRINGING SCATTERED SHOWERS AND THUNDERSTORMS OVER THE COASTAL WATERS. && .PRELIMINARY POINT TEMPS/POPS... KLCH 76 92 76 91 75 / 20 30 20 40 30 KBPT 76 93 76 92 75 / 20 20 20 30 20 KAEX 75 94 75 94 74 / 40 40 20 50 30 KLFT 76 92 76 91 75 / 50 50 30 60 40 && .LCH WATCHES/WARNINGS/ADVISORIES... LA...NONE. TX...NONE. GM...NONE. &&
Hazardous weather outlook, Jul 19, 4:43 AM CDT, 17 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 443 AM CDT THU JUL 19 2012 LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262- 201115- VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY- CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN- VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON- EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER- NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON- 443 AM CDT THU JUL 19 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT A DISTURBANCE ALOFT WILL TRAVEL SOUTHWARD THROUGH MISSISSIPPI AND EASTERN LOUISIANA...BRINGING ABOUT SCATTERED SHOWERS AND THUNDERSTORMS ...ESPECIALLY ALONG AND EAST OF THE I-49 CORRIDOR. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A FEW MORE MIDWEST DISTURBANCES ALOFT WILL TRAVEL SOUTHWARD THROUGH LOUISIANA...BRINGING ABOUT SHOWERS AND THUNDERSTORMS THROUGH THE WEEKEND. SOME STORMS COULD BE ON THE STRONG SIDE . .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. GMZ430-432-435-450-452-455-470-472-475-201115- SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 443 AM CDT THU JUL 19 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS ANTICIPATED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE THROUGH THE WEEKEND. SOME STORMS COULD BE ON THE STRONG SIDE...ESPECIALLY NEAR THE COAST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
In the hours before
Special weather statement, Jul 19, 7:20 PM CDT, 2 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
720 PM CDT THU JUL 19 2012
LAZ033-200100-
ST. LANDRY LA-
720 PM CDT THU JUL 19 2012
...SIGNIFICANT WEATHER ADVISORY FOR ST. LANDRY PARISH UNTIL 800 PM
CDT...
AT 718 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 3 MILES SOUTHEAST OF PALMETTO...MOVING EAST AT 5
MPH.
* THE STRONG THUNDERSTORM WILL BE NEAR...
MELVILLE BY 800 PM...
THE PRIMARY THREATS FROM THIS STORM ARE PEA TO NICKEL SIZE HAIL AND
WIND GUSTS TO NEAR 40 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW
AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR
BUILDING UNTIL THIS STORM HAS PASSED.
LAT...LON 3061 9175 3059 9174 3059 9175 3055 9175
3061 9199 3079 9194 3077 9175 3074 9175
3071 9173 3066 9173
13Special weather statement, Jul 19, 8:27 PM CDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
827 PM CDT THU JUL 19 2012
LAZ028-029-200200-
RAPIDES LA-AVOYELLES LA-
827 PM CDT THU JUL 19 2012
...SIGNIFICANT WEATHER ADVISORY FOR RAPIDES AND AVOYELLES PARISHES
UNTIL 900 PM CDT...
AT 822 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF STRONG THUNDERSTORMS...ALONG A LINE EXTENDING FROM 19 MILES
NORTH OF EFFIE TO 13 MILES EAST OF SIMMESPORT...MOVING SOUTHWEST AT
30 MPH.
* THE LINE OF STRONG THUNDERSTORMS WILL BE NEAR...
LAKE OPHELIA NATIONAL WILDLIFE REFUGE AND BIG BEND BY 835 PM...
HOLLOWAY...BROUILLETTE...SIMMESPORT AND DEVILLE BY 845 PM...
ESLER REGIONAL AIRPORT BY 850 PM...
LIBUSE...MOREAUVILLE AND MARKSVILLE BY 855 PM...
THE PRIMARY THREAT FROM THESE STORMS IS WIND GUSTS 35 TO 45 MPH...
WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS.
SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE
PASSED.
LAT...LON 3147 9216 3141 9215 3136 9207 3133 9207
3135 9203 3132 9200 3129 9201 3123 9199
3130 9191 3123 9179 3120 9167 3114 9171
3106 9171 3098 9180 3085 9181 3085 9194
3130 9240 3148 9222
13Special weather statement, Jul 19, 9:12 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
912 PM CDT THU JUL 19 2012
LAZ028-031-032-200245-
RAPIDES LA-EVANGELINE LA-ALLEN LA-
912 PM CDT THU JUL 19 2012
...SIGNIFICANT WEATHER ADVISORY FOR RAPIDES...EVANGELINE AND ALLEN
PARISHES UNTIL 945 PM CDT...
AT 908 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED AN
OUTFLOW BOUNDARY...ALONG A LINE EXTENDING FROM PINEVILLE TO 10 MILES
NORTHEAST OF GLENMORA TO 7 MILES NORTH OF VILLE PLATTE...MOVING WEST
AT 30 MPH.
* THIS OUTFLOW BOUNDARY WILL BE NEAR...
ALEXANDRIA INTERNATIONAL AIRPORT AND PINE PRAIRIE BY 920 PM...
REDDELL BY 925 PM...
GLENMORA BY 930 PM...
BOYCE AND ELMER BY 935 PM...
OTIS...GARDNER AND BEAVER BY 940 PM...
HINESTON BY 945 PM...
THE PRIMARY THREAT FROM THIS OUTFLOW BOUNDARY IS WIND GUSTS OF 35 TO
45 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STRONG
WINDS HAVE PASSED.
LAT...LON 3107 9236 3072 9217 3063 9263 3097 9282
3125 9283 3125 9284 3142 9285 3145 9268
3141 9268 3140 9262 3145 9238
13Special weather statement, Jul 19, 9:28 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
928 PM CDT THU JUL 19 2012
LAZ032-033-045-200300-
ST. LANDRY LA-EVANGELINE LA-UPPER ST. MARTIN LA-
928 PM CDT THU JUL 19 2012
...SIGNIFICANT WEATHER ADVISORY FOR ST. LANDRY...EVANGELINE AND ST.
MARTIN PARISHES UNTIL 1000 PM CDT...
AT 926 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF STRONG THUNDERSTORMS...ALONG A LINE EXTENDING FROM 6 MILES
EAST OF VILLE PLATTE TO 6 MILES SOUTHEAST OF MELVILLE TO ZACHARY...
MOVING SOUTH AT 20 MPH.
* THE LINE OF STRONG THUNDERSTORMS WILL BE NEAR...
VILLE PLATTE BY 935 PM...
WASHINGTON BY 940 PM...
KROTZ SPRINGS BY 945 PM...
PORT BARRE BY 950 PM...
PRAIRIE RONDE BY 955 PM...
OPELOUSAS...LAWTELL...ATCHAFALAYA NATIONAL WILDLIFE REFUGE AND
LEONVILLE BY 1000 PM...
THE PRIMARY THREAT FROM THESE STORMS IS WIND GUSTS 35 TO 45 MPH...
WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS.
SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE
PASSED.
LAT...LON 3036 9171 3046 9225 3048 9225 3048 9231
3086 9227 3087 9224 3085 9223 3085 9181
3081 9180 3078 9176 3071 9173 3061 9175
3051 9173 3050 9170 3043 9163 3038 9162
13Special weather statement, Jul 19, 9:46 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
946 PM CDT THU JUL 19 2012
LAZ028-031>033-200330-
ST. LANDRY LA-RAPIDES LA-EVANGELINE LA-ALLEN LA-
946 PM CDT THU JUL 19 2012
...SIGNIFICANT WEATHER ADVISORY FOR ST. LANDRY...RAPIDES...EVANGELINE
AND ALLEN PARISHES UNTIL 1030 PM CDT...
AT 941 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF STRONG THUNDERSTORMS...ALONG A LINE EXTENDING FROM OAKDALE TO
OPELOUSAS...MOVING SOUTHWEST AT 30 MPH.
* THE LINE OF STRONG THUNDERSTORMS WILL BE NEAR...
MAMOU BY 955 PM...
BOND...ALLEN PARISH AIRPORT AND CHATAIGNIER BY 1000 PM...
SAVOY BY 1005 PM...
DURALDE AND EUNICE BY 1015 PM...
OBERLIN BY 1020 PM...
MITTIE AND BASILE BY 1025 PM...
THE PRIMARY THREATS FROM THESE STORMS ARE FREQUENT LIGHTNING AND WIND
GUSTS 35 TO 45 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING
UNTIL THESE STORMS HAVE PASSED.
LAT...LON 3077 9227 3049 9230 3049 9224 3048 9224
3049 9277 3067 9298 3101 9256
13Special weather statement, Jul 19, 10:01 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1001 PM CDT THU JUL 19 2012
LAZ032-033-043>045-200330-
ST. LANDRY LA-LAFAYETTE LA-EVANGELINE LA-ACADIA LA-
UPPER ST. MARTIN LA-
1001 PM CDT THU JUL 19 2012
...SIGNIFICANT WEATHER ADVISORY FOR ST. LANDRY...LAFAYETTE...
EVANGELINE...ACADIA AND ST. MARTIN PARISHES UNTIL 1030 PM CDT...
AT 1000 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF STRONG THUNDERSTORMS...ALONG A LINE EXTENDING FROM 8 MILES
SOUTH OF VILLE PLATTE TO LEONVILLE TO WHISKEY BAY...MOVING SOUTH AT
20 MPH.
* THE LINE OF STRONG THUNDERSTORMS WILL BE NEAR...
SWORDS AND GRAND COTEAU BY 1010 PM...
LAKE PELBA AND SUNSET BY 1015 PM...
EUNICE AND CECILIA BY 1020 PM...
BASILE...RICHARD...HENDERSON AND CHURCH POINT BY 1025 PM...
THE PRIMARY THREATS FROM THESE STORMS ARE FREQUENT LIGHTNING AND WIND
GUSTS 35 TO 45 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING
UNTIL THESE STORMS HAVE PASSED.
LAT...LON 3015 9162 3019 9204 3042 9260 3049 9263
3050 9231 3079 9227 3069 9193 3068 9173
3061 9175 3051 9173 3045 9164 3039 9162
3037 9164 3030 9160
13The office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 19, 7:20 PM CDT | Special Weather Statement | LCH | Saint Landry | 40 min |
| Jul 19, 8:27 PM CDT | Special Weather Statement | LCH | Avoyelles | 33 min |
| Jul 19, 9:12 PM CDT | Special Weather Statement | LCH | Evangeline, Rapides | 33 min |
| Jul 19, 9:28 PM CDT | Special Weather Statement | LCH | Saint Landry | 32 min |
| Jul 19, 9:46 PM CDT | Special Weather Statement | LCH | Allen, Evangeline | 44 min |
| Jul 19, 10:33 PM CDT | Special Weather Statement | LCH | Acadia, Allen, Evangeline, Lafayette | 42 min |
| Jul 20, 7:14 AM CDT | Special Marine Warning | LCH | 61 min | |
| Jul 20, 8:10 AM CDT | Special Marine Warning | LCH | 95 min | |
| Jul 20, 9:40 AM CDT | Special Marine Warning | LCH | 95 min | |
| Jul 20, 11:12 AM CDT | Special Marine Warning | LCH | 93 min | |
| Jul 20, 2:40 PM CDT | Special Weather Statement | LCH | Assumption | 50 min |
| Jul 20, 3:30 PM CDT | Areal Flood Advisory | LCH | St. Mary | 3 hr |
| Jul 20, 3:33 PM CDT | Special Marine Warning | LCH | 87 min | |
| Jul 20, 3:35 PM CDT | Special Weather Statement | LCH | St. Mary | 25 min |
| Jul 20, 4:07 PM CDT | Special Weather Statement | LCH | St. Mary | 23 min |
| Jul 20, 4:15 PM CDT | Special Weather Statement | LCH | Vermilion | 30 min |
| Jul 20, 4:21 PM CDT | Special Marine Warning | LCH | 84 min | |
| Jul 20, 4:38 PM CDT | Special Weather Statement | LCH | Saint Martin | 37 min |
| Jul 20, 4:56 PM CDT | Severe Thunderstorm Warning | LCH | Iberia | 64 min |
| Jul 20, 4:57 PM CDT | Special Weather Statement | LCH | Vermilion | 33 min |
| Jul 20, 5:06 PM CDT | Areal Flood Advisory | LCH | Iberia, St. Mary | 114 min |
| Jul 20, 6:07 PM CDT | Special Weather Statement | LCH | Saint Landry | 53 min |
| Jul 20, 6:22 PM CDT | Special Weather Statement | LCH | Rapides | 53 min |
| Jul 20, 6:29 PM CDT | Severe Thunderstorm Warning | LCH | Lafayette, Saint Landry, Saint Martin | 31 min |
| Jul 20, 6:48 PM CDT | Special Weather Statement | LCH | Vermilion | 42 min |
Nearby
Special Weather Statements in Louisiana, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.